# SDR FDEA201106142239

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1708-1718
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE SKIN EXTERNAL DOUBLER REPAIR AT STA 1710, STR 24L REQUIRES   REPLACEMENT DUE TO NOT BEING IN COMPLIANCE WITH KNOWN APPROVED DATA.  REMOVED EXISTING DOUBLER, CUT-OUT DAMAGE SKIN AND INSTALLED NEW DOUBLER/   FILLER, BS 1708-1718, S23L-S24L, IAW SRM 51-40-02 AND SRM 53-00-01, REPAIR NR 15. ZONE "A"   CAT "B" MAJOR REPAIR.
